# SDR 96ZZZM681

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Masks
- Condition: Dropped
- Location: Cabin
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON FLT NR 248 - AIR RETURN, DURING CLIMB-OUT OF ATL IN MANUAL PRESSURE AND CABIN AT 5000 FEET.  CLIMBING AT 500 FPM NR 1 FLIGHT ATTENDANT ADVISED THE CREW THAT ALL OXYGEN MASKS HAD DROPPED.  NO WARNING FROM THE COCKPIT AND NO CABIN PRESSURE LIGHT.  PERFORMED OPERATIONAL CHECK OF MASKS, CLEANED AND RESTOWED MASKS, OPS CHECK GOOD PER MM 35-20-00.  (M)
